# SDR 98ZZZM472

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39140165505
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 552 - HNL - WHEN LANDING GEAR WAS LOWERED THE A/C SHUTTERED AND THE LEFT LANDING GEAR INSTANTLY INDICATED DOWN, WITH A GREEN LIGHT.  CHECKED CONDITION AND SECURITY OF LANDING GEAR.  FOUND LEFT MAIN GEAR RET CYL BROKEN AND LEFT MAIN BUNGEE CYL BROKEN, REPLACED LEFT MAIN RET AND BUNGEE CYL PER MM 32-32-2 AND 32-32-3.  GEAR SWING CHECK OK.  (M)
